# SDR U2RA2022062600024

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747
- Aircraft serial: 25238
- Aircraft time: 107,661 hours, 16,248 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DISCOVERED LEAKING FROM THE RIGHT WING SURGE TANK.  EXTENUATING CIRCUMSTANCES INCLUDE PARKING CONFIGURATION THAT LEFT THE AIRCRAFT TILTED TO THE RIGHT.  RIGHT WING SURGE TANK WAS SUMPED OF FUEL - NO FURTHER LEAKS WERE NOTED.
